Super Herbs Issues Voluntary Nationwide Recall Of SUPER HERBS Due To Presence Of Undeclared Sibutramine, Desmethylsibutramine and/or Phenolphthalein, With 0 Comments, Category: Recalls,
Super Herbs Issues Voluntary Nationwide Recall Of SUPER HERBS Due To Presence Of Undeclared Sibutramine, Desmethylsibutramine and/or Phenolphthalein
For Immediate Release
April 11, 2016
Quinton Cecil Gumbs
View Product Photos
Super Herbs is voluntarily recalling all bottles of SUPER HERBS, light green and dark green capsules to the consumer level after FDA laboratory testing found SUPER HERBS to contain sibutramine, desmethylsibutramine, and/or phenolphthalein.
Sibutramine is an appetite suppressant that was withdrawn from the U.S. market in October 2010. Desmethylsibutramine is an active metabolite of sibutramine. Sibutramine and its active metabolites substantially increase blood pressure and/or pulse rate in some patients and may present a significant risk for patients with a history of coronary artery disease, congestive heart failure, arrhythmias or stroke. Phenolpthalein was previously used in over-the-counter laxatives, but because of concerns of carcinogenicity, it is no longer marketed in the U.S. These undeclared ingredients make this product an unapproved new drug for which safety and efficacy have not been established. Super Herbs has not received any reports if adverse events related to this recall.
The product is used as a weight loss dietary supplement and is packaged in clear bottle with light green and dark green capsules. The affected Super Herbs product includes all bottles which have been distributed nationwide to consumers via internet www.mysuperherbs.com .
Super Herbs is notifying its customers by Email and is arranging for return. Consumers who are currently in possession of recalled Super Herbs light green and dark green capsules should stop using the product and contact Super Herbs. SUPER HERBS will be discontinued.
Consumers with questions regarding this recall can contact Super Herbs by email at firstname.lastname@example.org or by phone at (305) 204-7668, Monday – Friday. Consumers should contact their physician or healthcare provider if they have experienced any problems that may be related to taking or using this drug product.
Adverse reactions or quality problems experienced with the use of this product may be reported to the FDA’s MedWatch Adverse Event Reporting program either online, by regular mail or by fax.
• Complete and submit the report Online: www.fda.gov/medwatch/report.htm
• Regular Mail or Fax: Download form www.fda.gov/MedWatch/getforms.htm or call 1-800-332-1088 to request a reporting form, then complete and return to the address on the pre-addressed form, or submit by fax to 1-800-FDA-0178
This voluntary recall is being conducted with the knowledge of the U.S. Food and Drug Administration.
*We believe that none of the products being recalled were processed or offered through the national office.
* We strongly encourage you to notify your agencies within one business day from receipt of this notice.
* ALL cased and uncased inventories, both at the member level and agency level, need to be checked. This product may have entered member and agency warehouses through salvage, local donations, TEFAP, local purchases, retail pickups, food drives, or other avenues.
* For additional local details, please contact the Health Department(s) for the area(s) your food bank serves.
For full details on the recall, please visit: http://www.fda.gov/Safety/Recalls/ucm495546.htm?source=govdelivery&utm_medium=email&utm_source=govdelivery